# SDR AALA202308233792

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737823
- Aircraft serial: 44478
- Aircraft time: 7,621 hours, 2,897 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:: AFT LAVATORY D ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. RESECURED AFT LAVATORY D ENTRY DOOR UPPER TRIM.
